# SDR AALA20120629012

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 37,774 hours, 18,072 cycles
- Engine: Pwa JT8D219
- Engine time: 6,782 hours, 3,257 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

RAP - INFLIGHT PHX-ORD.  CREW REPORTED LEFT ENGINE OIL QUANTITY LOSS AND HIGH OIL TEMPERATURE.  CREW PERFORMED ENGINE SHUT DOWN (SINGLE ENGINE TIME 31 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED RAP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT RAP ON 06/30/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
